# SDR ABXA9800890

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Part number: AN25341665
- Condition: Missing
- Location: Sliding Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW (EMERG EXIT) WOULD NOT OPEN.  FOUND PIN MISSING.  REPLACED PIN, OPS CHECKED GOOD.
